DCDIS£ºDynamics of Continuous, Discrete and Impulsive Systems
2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001
Series A: Mathematical Analysis
Volume 12, Number 3-4 (2005)
TABLE OF CONTENTS
1
Identification problems for singular integro-differential equations of parabolic type I
A. Favini and A. Lorenzi
Abstract | Full Text: [ PDF (238 kB) ] | Pages 303-3282
Positive Solutions for a Class of Singular Differential Equations Arising in Diffusion Processes
A. Cabada, J.A. Cid, and R. Lopez Pouso
Abstract | Full Text: [ PDF (283 kB) ] | Pages 329-3423
A Multiplicity Result of Periodic Solutions for Parameter Dependent Asymmetric Non-Autonomous Equations
C. Zanini and F. Zanolin
Abstract | Full Text: [ PDF (208 kB) ] | Pages 343-3614
Adiabatic Dynamics of Non-Kerr Law Vector Solitons
A. Biswas
Abstract | Full Text: [ PDF (179 kB) ] | Pages 363-3735
On the Blow-Up of Solutions of the Periodic Camassa-Holm Equation
Z. Yin
Abstract | Full Text: [ PDF (154 kB) ] | Pages 375-3816
Upper and Lower Solutions Method for Impulsive Differential Inclusions with Nonlinear Boundary Conditions and Variable Times
M. Benchohra, J.R. Graef, S.K. Ntouyas, and A. Ouahab
Abstract | Full Text: [ PDF (237 kB) ] | Pages 383-3967
Non-Ordered Lower and Upper Functions in Second Order Impulsive Periodic Problems
I. Rachunkova and M. Tvrdy
Abstract | Full Text: [ PDF (231 kB) ] | Pages 397-4158
Forced Oscillation for a class of impulsive Hyperbolic Differential Equations
L. Deng and C. Mu
Abstract | Full Text: [ PDF (126 kB) ] | Pages 417-4229
Formation of Singularities in Solutions of a Quasilinear Strictly Hyperbolic System
S.A. Messaoudi
Abstract | Full Text: [ PDF (136 kB) ] | Pages 423-42810
Oscillation and Global Attractivity of a Periodic Survival Red Blood Cells Model
S.H. Saker and S. Agarwal
Abstract | Full Text: [ PDF (182 kB) ] | Pages 429-44011
A Global Market Oil Stockpiling Model
L. Zhao and G. Yin
Abstract | Full Text: [ PDF (192 kB) ] | Pages 441-45512
Existence and Global Attractivity of Positive Periodic Solution for an Impulsive Delay Population Model
L.L. Wang and W.T. Li
Abstract | Full Text: [ PDF (170 kB) ] | Pages 457-46813
Maximum Principle for Integral Dynamic Models with Endogenous Delay
N. Hritonenko and Yu. Yatsenko
Abstract | Full Text: [ PDF (173 kB) ] | Pages 469-47714
Variational Results on the Nonlinear Wave Equation with Jumping Nonlinearity
T. Jung and Q.H. Choi
Abstract | Full Text: [ PDF (272 kB) ] | Pages 479-50415
Polynomial Normal Forms for 1-Resonant Vector Fields with Multiple Eigenvalues
J. Yang
Abstract | Full Text: [ PDF (188 kB) ] | Pages 505-51716
On Positive Fixed Points of Countably Condensing Mappings
Y.Q. Chen, Y.J. Cho and D. O¡¯Regan
Abstract | Full Text: [ PDF (152 kB) ] | Pages 519-52717
Spinodal Decomposition for Spatially Discrete Cahn-Hilliard Equations
S. Maier-Paape, B.E. Moore and E.S. Van Vleck
Abstract | Full Text: [ PDF (308 kB) ] | Pages 529-55418
Interval Criteria of Oscillation for Forced Superlinear Difference Equations
Z. Zheng
Abstract | Full Text: [ PDF (192 kB) ] | Pages 555-562